Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 3(11), Pages 291–305 (Mi msb2160)  

This article is cited in 2 scientific papers (total in 2 papers)

On some properties of mixed discriminants

A. A. Panov


Abstract: In this article known results of A. D. Aleksandrov concerning mixed discriminants, connected with positive definite quadratic forms, are carried over to the case of positive semidefinite quadratic forms. In particular, the analogue of the Frobenius–Koenig theorem is proved for mixed discriminants, and the main result is the derivation of a necessary and sufficient condition for equality to hold in Aleksandrov's inequality.
Bibliography: 8 titles.

Full text: PDF file (880 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:2, 279–293

Bibliographic databases:

UDC: 512.64
MSC: 15A63, 52A40
Received: 23.03.1984

Citation: A. A. Panov, “On some properties of mixed discriminants”, Mat. Sb. (N.S.), 128(170):3(11) (1985), 291–305; Math. USSR-Sb., 56:2 (1987), 279–293

Citation in format AMSBIB
\Bibitem{Pan85}
\by A.~A.~Panov
\paper On some properties of mixed discriminants
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 3(11)
\pages 291--305
\mathnet{http://mi.mathnet.ru/msb2160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815265}
\zmath{https://zbmath.org/?q=an:0608.15002|0593.15003}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 2
\pages 279--293
\crossref{https://doi.org/10.1070/SM1987v056n02ABEH003036}


Linking options:
  • http://mi.mathnet.ru/eng/msb2160
  • http://mi.mathnet.ru/eng/msb/v170/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R.B. Bapat, “Mixed discriminants of positive semidefinite matrices”, Linear Algebra and its Applications, 126 (1989), 107  crossref  mathscinet  zmath
    2. S. ARTSTEIN-AVIDAN, D. FLORENTIN, Y. OSTROVER, “REMARKS ABOUT MIXED DISCRIMINANTS AND VOLUMES”, Commun. Contemp. Math, 2013, 1350031  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:289
    Full text:91
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021